# SDR DALA2025052103922

- Difficulty date: May 18, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N114DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50033
- Aircraft time: 14,337 hours, 6,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 EA REAR BARREL EXTERNAL EMERGENCY LIGHTS INOP AND FWD SVC DOOR RH. REMOVED SEAT 1CD PER A220 AMP 25-21-01. REMOVED RH FWD 1CD SIDEWALL PANEL PER A220 AMP 25-29-01. REMOVED RH FWD 1CD DADO PANEL PER A220 AMP 25-29-02. REMOVED LH AFT 28BA SEAT PER A220 AMP 25-21-01. REMOVED LH AFT 28BA SIDEWALL PER A220 AMP 25-29-01. REMOVED LH AFT 28BA DADO PANEL PER A220 AMP 25-29-02. REMOVED RH 29EDC SEAT PER A220 AMP 25-21-01. REMOVED RH 29EDC SIDEWALL PER A220 AMP 25-29-01. REMOVED RH 29 EDC DADO PANEL PER A220 AMP 25-29-02. VERIFIED CONTINUITY ON INDIVIDUAL FAULTY LIGHTS, CONTINUITY CHECK FAILED PER A220 AMP 20-12-01. R. MIRANDA 2372872 REMOVED AND REPLACED RH AFT REAR BARREL EXTERNAL EMERGENCY LIGHT P/N 2LA456195-00 PER A220 AMP 33-55-02. REMOVED AND REPLACED RH FWD FUSELAGE EXTERNAL EMERGENCY LIGHT P/ N 2LA456195-00 PER A220 AMP 33-55-02. OPERATIONAL CHECK ACCOMPLISHED ON EMERGENCY LIGHTS FWD SERVICING , AFT SERVICE, AFT PASSENGER IAW A220 AMPP 33-55-00. ALL PASSED. LH AFT REAR BARREL EXTERNAL EMERGENCY LIGHT REQUIRES SEALANT. APPLIED SEALANT ON LEFT AFT REAR BARREL EXTERNAL EMERGENCY LIGHT PER AMP 33-55-02. M. MOUTON 2130342. INSTALLED SEAT 1CD PER A220 AMP 25-21-01. INSTALLED LH AFT 28BA SEAT PER A220 AMP 25-21-01. INSTALLED RH 29EDC SEAT PER A220 AMP 25-21-01. INSTALLED RH FWD 1CD SIDEWALL PANEL PER A220 AMP 25- 29-01. INSTALLED LH AFT 28 BA SIDEWALL PER A220 AMP 25-29-01. INSTALLED RH 29EDC SIDEWALL PER A220 AMP 25-29-01. INSTALLED RH FWD DADO PANEL PER A220 AMP 25-29-02. INSTALLED LH AFT 28BA DADO PANEL PER A220 AMP 25-29-02. INSTALLED RH 29EDC DADO PANEL PER A220 AMP 25-29-02. (LP# 0972019)
